# SDR SCNA96009

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010154
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION NOSE GEAR INDICATION WAS RED AND GREEN AT THE SAME TIME.  FOUND THE LANDING GEAR POSITION SWITCH (S93) CORRODED AND HANGING UP.  REMOVED AND REPLACED SWITCH AND CANNON PLUG (D300).  INDICATION CHECKED GOOD PER B727, MM 32-61-71.
